# SDR FDEA201610193660

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Part serial: FX784A
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SIDE PANEL HAS AREA OF DELAMINATION AT APPROX. BS 1786, FSS 170, 10 INCH AREA,    EVALUATED DELAMINATION AND FOUND TO BE OUT OF LIMITS IAW SRM 55-30-01-1A FIG. 101 NOTE K. REMOVED AND REPLACED THE PANEL IAW-SRM-51-40- 02-0G AND DWG 175N2001 SH.1 REV.B.  REPAIR, MAJOR.
